Quaestiones Mathematicae, ( ISI ), Volume (46), No (7), Year (2022-6) , Pages (1435-1456)

Title : ( On exactness and homology of hyperchain complexes )

Authors: Asieh Pourhaghani , Hamid Torabi Ardakani ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this pap er we dene the concepts of a \\\"strict morphism\\\" as a suitable map b etween geometric spaces (as a generalization of hyp erstructures), and its kernel. Then we introduce the concepts of a \\\"quotient geometric space\\\", an \\\"exact sequence\\\", an \\\"exact hypersequence\\\", a \\\"homology\\\" and a \\\"hyperhomology\\\" of geometric spaces. Finally we generalize some famous theorems from groups and modules in this direction, such as the \\\"isomorphism theorem\\\", the \\\"five short lemma\\\", the \\\"snake lemma\\\", the \\\"exact triangle\\\", etc., by some conditions that are naturally valid for groups.


, Hyp erchain, exact sequence, homology class
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Pourhaghani, Asieh and Torabi Ardakani, Hamid},
title = {On exactness and homology of hyperchain complexes},
journal = {Quaestiones Mathematicae},
year = {2022},
volume = {46},
number = {7},
month = {June},
issn = {1607-3606},
pages = {1435--1456},
numpages = {21},
keywords = {Hyp erchain; exact sequence; homology class},


%0 Journal Article
%T On exactness and homology of hyperchain complexes
%A Pourhaghani, Asieh
%A Torabi Ardakani, Hamid
%J Quaestiones Mathematicae
%@ 1607-3606
%D 2022